# SDR DHL2001747006

- Difficulty date: September 20, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1)   NR 1 ENGINE  DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED     2)   FOUND 1 EA LOOSE CLAMP ON NR 1 ENGINE FIRE LOOP, REPOSITIONED LOOP. SECURED CLAMP & INSULATOR OPS CK GOOD PER MM 26-11-1   STATUS: CLOSED
